# SDR FDEA201109063720

- Difficulty date: September 6, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 44,560 hours, 22,652 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A2577203100100
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 152BF EXPOSE HONEYCOMB REF AMM 53-10-20-06 FABRICATED. REPLACEMENT FLOOR PANEL 152BF IAW DWG SRZ-25-005 REV J.   MAJOR REPAIR IAW GMM 6-2-100.
